MathSciNet Relay Station
MathSciNet bibliographic data
MR1725677 (2000h:76037) 76D03 (35Q35)
Hoffmann, K.-H.; Starovoitov, V. N. On a motion of a solid body in a viscous fluid. Two-dimensional case. Adv. Math. Sci. Appl. 9 (1999), no. 2, 633–648.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement